|still symptoms after 2.5 years
Dec 14, 2009
Dear Dr. Joseph,
I have been writing to Dr Bob about two and a half years ago about a blood splash in the eye. After long lasting ARS-like symptoms up to today, I could not do anything but writing again. I am desperate about the point that I have confirmed generalizied lymphadenopathy (since three weeks after the happening) and paraesthetic feelings (since half a year after it) in one of my feet and one of my hands ( in the ring finger) in a waxing and waning manner but always present. Besides I always feel very exhausted, dizzy and my head feels big and heavy. My intestines are very upset like always growling and flatulence is there,too. Then obstipation or diarrhea taking turns.
I took lot's of tests the last ELISA 2 years after the incident and two pcrs at 6 and 12 month. It was all negative and the advice of psychological talks of Dr Bob was appreciated very much and translated into action but it did not help to now. This is for I really have symptoms confirmed by docs but bloodworks and stuff is normal. I can not help it, I am desperate and I do not now what else to do to get back to my old form and leaving this stuff behind me. Further I am still afraid that HIV could hide up to now. do you think this could be possible. I have no malignancies and am 30 years old.
Do you have an idea about possibel HIV evading testing like this but being symptomatic ? I really do not know how to go on with this situation. It is taking too much energy from me over the time.
Thank you very much
| Response from Dr. McGowan
I am sorry to hear that you have been so upset by this issue and that you have not been feeling well.
I do agree with Dr Bob, and the evidence today is even more clear with the testing you have had and the amount of time that has passed that you DO NOT have HIV infection.
I would suggest that you get a good internist (or GP/family practitioner) to sort through your symptoms to make sure that you are healthy. One thing is certain is that you should not let this consume you. Do your best to move on. Sometimes this kind of chronic ill feeling can be helped with medication for depression while you are completing the medical tests. Becomming depressed with chronic illness is not unusual and may be helped with medication. You should not ignore your mental health while you deal with the rest of the body.
Good luck, Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.